# SDR SWAA2024052275406

- Difficulty date: April 16, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N474WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33861
- Aircraft time: 65,342 hours, 39,098 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 727-807 Rbl14
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO COMPARTMENT FLOOR SUPPORT RAIL FROM STA 727+4 TO STA 807+12; RBL 14; WL 156.<[01] REMOVED CORROSION AREA FOUND OUT OF LIMITS TRACK GOING TO BE REPLACED ON W/C TTG8Q00SSBHF;[02] VERIFIED CORRECTIVE ACTION ITEMS; CARD COMPLETE.
